# SDR IXXA08SMN161S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERIOR FUSELAGE SKIN HAS CORROSION AT STATION FS 505.000 LONGERON 33 RIGHT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS, SRM 51-1-8B.  ORIGINALS DOCUMENTS ENTERED ON N/R NR100296 IAW FAA FORM 8100-9 DATED 05-22-08, AD 2005-18-0-7, S/B DC8-53-078, DRAWING SR08530019 AND 5750776, MESSAGE 1-821382564-7 DATED 05-09-08, ND 1-842846685-2 DATED 05-22-08, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 51-3-0, 51-1-21, 51-1-20D, REPAIR SKETCH 1-821382564, ED-SEMAN 4757, NDT SPM PART 06-10-01-001, AND SRM 51-1-8B.
